# SDR AALA201711299009

- Difficulty date: November 9, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. PREVIOUSLY FOUND CORROSION ON SILL FITTING AT STRINGER 23R, BETWEEN FR16 AND FR20 DURING THE 2S CHECK IN DEC 2011 WHICH WAS REPAIRED PER EA133904 AND WAS REPLACED DURING THIS CURRENT 3S CHECK.
